# SDR SWAA2025031204527

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 35,317 hours, 17,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Pulled
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ILLUMINCENT STRIP PULLING UP ON CAPT SIDE ROW 12 AND 13.  <[01] SECURED FLOOR ILLMINESCENT STRIP PER STANDARD INDUSTRY PRACTICES.
